# SDR SIMA200735103

- Difficulty date: December 16, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N263AE
- Make and model: Saab 340B
- Aircraft serial: 340B263
- Aircraft time: 27,468 hours, 29,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: 17474
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FWD EMERGENCY EXIT SIGN INOP.  REMOVED AND REPLACED FWD BATTERY PACK 2LA.  AIRCRAFT RETURNED TO SERVICE.
